# SDR 95FDEA01363

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46800
- System (JASC): 2700 · Flight Control System
- Part: Arm
- Part number: APH72C25
- Condition: Cracked
- Location: Flight Controls
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY OF CONTROLS, ARM AP NR 7202-5 WAS FOUND CRACKED AT SPLINE SHAFT MOUNT END.  CRACK ORIGINATED IN CLAMP UP BOLT PLANE AND FOLLOWS GRAIN OF PART LENGTH.  THIS CONDITION FOUND ON 2 OF ARMS FROM THIS A/C AND THE ARMS WERE REPLACED.
